MAUDE Adverse Event Report: NORIS MEDICAL LTD PTERYFIT IMPLANT; PTERYFIT DENTAL IMPLANT

NORIS MEDICAL LTD PTERYFIT IMPLANT; PTERYFIT DENTAL IMPLANT
Model Number NMAF4225
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024.On (b)(6) 2025 , loosening of implant not related to bone ingrowth was verified on tooth #15.According to the information, the patient is smoker, the patient has hep c.Observed during the event: mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
PTERYFIT IMPLANT
Common Device Name
PTERYFIT DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key21676198
Report Number3012141159-2025-00152
Device Sequence Number8249592
Product Code DZE
UDI-Device Identifier07290108817133
UDI-Public07290108817133
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/24/2025
Report Date (Section F) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMAF4225
Device Catalogue NumberNMAF4225
Device Lot Number9000659
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/14/2025
Device Age37 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA03/24/2025